Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 36(5); 1999 > Article
Korean Journal of Anesthesiology 1999;36(5):911-915.
DOI: https://doi.org/10.4097/kjae.1999.36.5.911   
Anaphylactic Reaction after Aprotinin Reexposure: A case report.
Jun Hak Lee, Jung Yun Lee, Hyo Shin Lim, Ki Nam Lee, Jun Il Moon
Department of Anesthesiology, Presbyterian Medical Center, Chonju, Korea.
Abstract
Aprotinin, a proteinase inhibitor, is known to significantly reduce blood loss during cardiac, thoracic and vascular surgery. Despite the wide use of this medication, there are only a few reports of anaphylactic reactions. We experienced a case of severe intraoperative anaphylactic reaction due to reexposure of aprotinin used to reduce intraoperative bleeding. During anesthesia for brain tumor removal, systemic hypotension and generalized rash were developed following the administration of aprotinin in a 34-year-old woman. We suggest that it is necessary, in patients known to have had previous aprotinin therapy, to perform skin test with diluted aprotinin before infusion.
Key Words: Immune response, anaphylactic reaction; Pharmacology, aprotinin
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 831 View
  • 2 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next